# SDR PIDA08001

- Difficulty date: January 3, 2008
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N583CC
- Make and model: Boeing 737291
- Aircraft serial: 21069
- Aircraft time: 61,457 hours, 57,266 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 9721055
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHTING INOP.  REPLACED EMERGENCY FLOOR PATH LIGHTING BATTERY PACKS AND CHECKED LIGHTING PER INTERVALVE MM.
